# SDR P5CA2018041600061

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,516 hours, 3,497 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  BITE TESTED THE APUC, NO FAULT FOUND IAW AMM 49-61-05.   OPS TESTED THE PACKS IAW FIM 49-11 FT A08, CHECKED SURGE VALVE, FUNCTIONED NORMAL.  DUCT PRESSURE NORMAL, PERFORMED ENGINE DRY MOTORING,  CHECKED DUCT PRESSURE, FOUND NORMAL IAW AMM 71-00-00.
